# SDR AALA202408196713

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 32,167 hours, 13,160 cycles
- Engine: Iae V2533A5
- Engine time: 73,107 hours, 31,809 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: B-Nut
- Condition: Loose
- Location: Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW TO THE FLIGHT CREW REPORTING A #2 ENGINE EPR MODE FAULT AT FL280 ON CLIMB OUT. THE FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURES BUT RESET DID NOT WORK. THE FLIGHT CREW REPORTED THEY DESCENDED TO 270 AFTER AIRCRAFT WAS AT 280 AND EPR FAULT ECAM. WE WERE UNABLE TO CONTINUE CLIMB AT EPR LIMIT THRUST IN CLIMB. TAKE OFF WEIGHT WAS 174,000, SO WE WERE NOT HEAVY. SEEMED ODD CONSIDERING THE AIRCRAFT WAS CLIMBING NORMALLY UNTIL THE FAULT. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPORTED THAT THE POST FLIGHT REPORT SHOWED ENGINE 2 EPR MODE AND P2/T2 SENS/HC/EEC2 FAULT MESSAGES. MAINTENANCE FOUND THE P2/T2 PROBE TUBE B NUTS LOOSE ON THE #2 ENGINE AND TIGHTENED PER AMM 73-22-48. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
